# SDR AALA202209227985

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737
- Aircraft serial: 33318
- Aircraft time: 29,616 hours, 12,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 65C1682011
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS GIRT BAR DIFFICULT TO DISARM AT DOOR. ADJUSTED GIRT BAR RETAINER CLIP IN ACCORDANCE WITH AMM 25-66-01.
